| Model Number |
CTO09 / NTO06 |
| Medical Device Problem Codes |
Osseointegration Problem (3003); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Metal Related Pathology (4530); Implant Pain (4561)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a total joint arthroplasty of touch cmc1 prosthesis.Subsequently, the patient underwent revision surgery, due to pain and loosening of the cup.During revision surgery, metallosis was observed, and the stem was found deeper than at primary placement.The cup and neck were revised, and bone resection was performed.
Additional Manufacturer Narrative
The investigation related to this event is ongoing.At this time, the available information is insufficient to determine a definitive root cause or whether the device contributed to the reported event.A supplemental mdr will be submitted to fda upon completion of the investigation and when additional information becomes available.